Ueber die rationalen Curven


Mathematische Annalen (1881)

  • Volume: 18, page 91-92
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pasch. "Ueber die rationalen Curven." Mathematische Annalen 18 (1881): 91-92. <http://eudml.org/doc/156953>.

author = {Pasch},
journal = {Mathematische Annalen},
language = {ger},
pages = {91-92},
title = {Ueber die rationalen Curven},
url = {http://eudml.org/doc/156953},
volume = {18},
year = {1881},

AU - Pasch
TI - Ueber die rationalen Curven
JO - Mathematische Annalen
PY - 1881
VL - 18
SP - 91
EP - 92
LA - ger
UR - http://eudml.org/doc/156953
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.